# SDR CA991103073

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI FLAPS FAIL MESSAGE CAME ON.  UNABLE TO RESET.  FECU REPLACED AND BPSU.
